MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN HK FEM ASSEMBLY SZ 4 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. LGN HK FEM ASSEMBLY SZ 4 LT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Model Number 71421374
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to unstable hinge mechanism.The femoral component was explanted.

Brand Name
LGN HK FEM ASSEMBLY SZ 4 LT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9495114
Report Number1020279-2019-04508
Device Sequence Number1542431
Product Code KRO
UDI-Device Identifier00885556414903
UDI-Public00885556414903
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71421374
Device Catalogue Number71421374
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer12/03/2019
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer01/07/2021
Initial Report FDA Received Date12/19/2019
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71421303 LEGION HK TIBIAL BASE; 71423342 LEGION HK ISRT
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight78